# SDR CALA9801983

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 1 ENGINE LOWER PYLON PANEL NR 5107 AND A SMALL SECTION MISSING ON THE TRAILING END INNER FRAME U CHANNEL.  THE U CHANNEL ON LOWER PYLON PANEL WAS REMOVED AND A NEW CHANNEL WAS INSTALLED IAW SRM 51-40-3, 51-30-2, 51-10-2 AND MM 51-20-0.
